I am really losing my mind! I was so proud that In I week I thought I could kick,all hydro and drop down to 1 1/2 ultram and 2 soma .I feel like I had a mental break down today .and now I had 2 take 2 /5 mg. Val since 9am. I so don't want to go up but I need advise.I look really bloated in the face and sleep is less than 3 hrs a nite.I am so stubborn I don't want to go up again.but 2valium before 2:00 1 x 5 hrs.I can barely write this let alone take care of my chores... forget the leg and pain please don't tell me to call my dr. I fired him!so sorry not doing my share rite now and I just can't stop beating up on myself.please no subs.miss u guys,c
Why did I think I could taper this fast?
- 16 Nov 2011 by Anonymous
- 20 Nov 2011
You can't view going up in your meds as a loss, but just getting back onto a correct rout of tapering. Slow and steady = more effective results. I've done exactly what you've done before as well. I wanted to taper off the Klonopin quickly, thought that I could, and when my heart wouldn't stop pounding and the irritation and anxiety was obscene, I had to increase the dosage until the adverse effects stopped, and then I tried again after a couple weeks so that I was sure that my body was stabilized after all of that. Once I went ssssllllooowwwwlllllllyyyyyyy (slowly), then I felt no adverse effects and was able to do it very very easily. I know that this is a different drug with different side effects when tapering, and although the benzos are more dangerous to taper, I personally dislike the Opioids much more when going into withdrawal. The feeling is just... gross.
I'm so sorry about all of this, and sincerely hope that you stop beating up on yourself, as you're not loosing a battle by increasing the meds, but simply changing the strategy. I hope that this is of some help to you!
Okay, Don't blame you for firing your doctor, I do that too sometimes because they just don't seem to understand when you say no more addictive meds!!! Take it from someone who has been there done that, the taper off drugs process is slow, slower than we want. You'll need to slow down the process, don't get too far ahead, with each pill you have been taking, cut it into fourths, another words if 1 pill I will take 3/4 of a pill for 1 week, then 1/2 a pill for one week then 1/4 pill for 1 week. Remember I am talking per each pill ( as an example) Don't make such huge hurdles, the effect on your body is not worth the few moments of celebration. I know you don't want to go back up but sometimes we have to do that to make progress. Watch those valiums, you are going to create a problem that you don't want.
I wish you you the best
Yeah Cris, I can't add further than the great advice you have received from all posters here. If at first you don't succeed, try and try again! It's not the end of the world if it hasn't gone exactly according to your own personal plan, because you are not in a race against the clock. You do what you can do, and if you are putting yourself in a position whereby you are suffering from this... why? Approach it just like the gentlemen suggested, nice and easy. As for the doctor, good riddance to bad rubbish, if that's how it was lol! Keep us posted as to how you are feeling, and how it's going.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2011 • 1 answer
Posted 7 Dec 2011 • 3 answers
Posted 16 Jul 2016 • 0 answers
Posted 29 Dec 2016 • 0 answers
Posted 14 days ago • 0 answers